# SDR AWXA200601812

- Difficulty date: October 2, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722501
- Condition: Cracked
- Location: Bs 440 S24l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - FORWARD CARGO COMPARTMENT DOOR OPENING FORWARD FRAME WEB CRACKED, BS 440, S24R.  REPAIRED FORWARD CARGO COMPARTMENT DOOR OPENING FORWARD FRAME WEB, BS 440, S24R IAW AWA ER 03-5332-06293-ES4.
